# SDR 98ZZZX3701

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 2822 · Fuel Boost Pump
- Part: Check Valve
- Condition: Wrong Part
- Location: Lt Boost Pump
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCI - FLT 8189 - NOSE GEAR RED LIGHT WAS ILLUMINATED IN-FLIGHT.  GEAR EXTENSION NORMAL.  FOUND UPLOCK TARGET MISSING.  INSTALLED TARGET AND ADJUSTED SENSOR, PERFORMED GEAR SWING, OPS CHECK NORMAL PER MM 32-61-41.  UNABLE TO BURN FUEL OUT OF CENTER TANK WITH LEFT BOOST PUMPS ON.  FOUND WRONG P/N INSTALLED IN LEFT CENTER BOOST PUMP CHECK VALVE.  INSTALLED CORRECT BOOST PUMP CHECK VALVE PER MM 28-22-71.  REF:  OPERATOR CONTROL NR P2EA98160.
